View : 22 Download: 0

An algorithm for generating correlated random variables in a class of infinitely divisible distributions

Title
An algorithm for generating correlated random variables in a class of infinitely divisible distributions
Authors
Park C.G.Shin D.W.
Ewha Authors
신동완
SCOPUS Author ID
신동완scopus
Issue Date
1998
Journal Title
Journal of Statistical Computation and Simulation
ISSN
0094-9655JCR Link
Citation
vol. 61, no. 1-2, pp. 127 - 139
Indexed
SCIE; SCOPUS WOS scopus
Abstract
A simple algorithm is proposed for generating a set of nonnegatively correlated variables having a specified correlation structure in a certain class of infinitely divisible distributions. These distributions are characterized by a property that they are closed under summation. The correlated variables are expressed as sums of other independent random variables. The algorithm produces simple explicit expressions for typical correlation structures such as AR(1) correlation, banded correlation and symmetric correlation.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE